Stochastic stability in monotone economies

Takashi Kamihigashi, John Stachurski

    Research output: Contribution to journalArticlepeer-review

    24 Citations (Scopus)

    Abstract

    This paper extends a family of well known stability theorems for monotone economies to a significantly larger class of models. We provide a set of general conditions for existence, uniqueness, and stability of stationary distributions when monotonicity holds. The conditions in our main result are both necessary and sufficient for global stability of monotone economies that satisfy a weak mixing condition introduced in the paper. Through our analysis, we develop new insights into the nature and causes of stability and instability.

    Original languageEnglish
    Pages (from-to)383-407
    Number of pages25
    JournalTheoretical Economics
    Volume9
    Issue number2
    DOIs
    Publication statusPublished - May 2014

    Cite this